On Utility Based Optimal Hedging in Incomplete Markets

M Owen

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)691-709
Number of pages19
JournalAnnals of Applied Probability
Volume12
Publication statusPublished - 2003

Cite this

@article{e45219ac6f2a4c518d92f192ba949875,
title = "On Utility Based Optimal Hedging in Incomplete Markets",
author = "M Owen",
year = "2003",
language = "English",
volume = "12",
pages = "691--709",
journal = "Annals of Applied Probability",
issn = "1050-5164",
publisher = "Institute of Mathematical Statistics",

}

On Utility Based Optimal Hedging in Incomplete Markets. / Owen, M.

In: Annals of Applied Probability, Vol. 12, 2003, p. 691-709.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On Utility Based Optimal Hedging in Incomplete Markets

AU - Owen, M

PY - 2003

Y1 - 2003

M3 - Article

VL - 12

SP - 691

EP - 709

JO - Annals of Applied Probability

JF - Annals of Applied Probability

SN - 1050-5164

ER -